Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Experienced Extreme Hair Loss After Taking Depakote

Has Anyone Experienced Extreme Hair Loss After Taking Depakote

A MyEpilepsyTeam Member said:

My son did it was awful also vet vivid dreams playing football and throwing pillow across room. We took him off.

posted over 4 years ago
A MyEpilepsyTeam Member said:

No sorry I don't, I do get slight hair loss but I think thats down to the amount of medication I'm on. I haven't been on your 1. If it's good let me know please brgds

posted over 4 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in